Alert archive / Florida / Flash Flood Warnings in 2012

Flash Flood Warning 17, NWS Jacksonville, FL

June 26, 2012Clay County, Duval County, Florida

NWS Jacksonville, FL issued this flash flood warning at Jun 26, 2012, 6:43 PM EDT for Clay County, Duval County, Florida. It was in force for 3 hr. 17 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2012, 6:43 PM EDT (22:43 UTC)
Expired
Jun 26, 2012, 9:45 PM EDT
In force
3 hr
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Emergency
Flash flood emergency
Flood severity
None

Counties Clay County, FL, Duval County, FL

The radar

The Jacksonville radar (KJAX), 22 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 6:45 PM EDTFLOOD5 Nne Lakeside, FLNWS EMPLOYEE REPORTED 1 FOOT OF STANDING WATER ALONG THE I-295 AND BLANDING EXIT IN ORANGE PARK.
Jun 26, 6:46 PM EDTFLOOD2 S Lakeside, FLSTREET FLOODING NEAR WHITEYS FISH CAMP, DEPTH OF WATER 18 TO 24 INCHES DEEP ON ROAD.
Jun 26, 6:50 PM EDTFLASH FLOOD3 Sw Ortega, FLFLOODING IN A HOME ON 105TH ST. BETWEEN BLANDING BOULEVARD AND JAMMES ROAD ON WEST SIDE OF JACKSONVILLE.
Jun 26, 7:00 PM EDTFLASH FLOOD3 Nw Arlington, FLWATER IN A HOME ON WEST 22ND STREET IN JACKSONVILLE.
Jun 26, 7:02 PM EDTFLOOD3 Wsw Ortega, FL12 TO 18 INCHES OF RAIN IN ROAD FROM NEARBY FLOODED CREEK.
Jun 26, 7:08 PM EDTFLOOD1 W Lakeside, FLPUBLIC REPORTED AROUND 1 FOOT STANDING WATER NEAR BLANDING AND TANGLEWOOD IN THE LAKESIDE AREA.
Jun 26, 7:10 PM EDTFLASH FLOOD3 Sw Ortega, FLFLOODING IN 2 HOUSES ON ANTOINETTE LANE ON THE WESTSIDE OF JACKSONVILLE.
Jun 26, 7:10 PM EDTFLASH FLOOD4 Wsw Downtown Jacksonv, FLPUBLIC REPORTED 1-2 FEET OF STANDING WATER AT THE INTERSECTION OF PORT STREET AND MELBA STREET.
Jun 26, 7:15 PM EDTFLASH FLOOD4 Nw Lakeside, FLOVER A FOOT OF STANDING WATER AT TIMBERMILL LANE AND TIMBERLAKE DRIVE. WATER IS COMING UP OUT OF STORM DRAIN.
Jun 26, 7:20 PM EDTFLASH FLOOD4 Wsw Downtown Jacksonv, FLCAR STRANDED DUE TO FLOODING ON RENSSELAER ROAD.
Jun 26, 7:30 PM EDTFLASH FLOOD2 Sse Normandy, FLPUBLIC REPORTED STANDING WATER AROUND 1 TO 2 FEET DEEP ALONG BETSY DRIVE.
Jun 26, 7:35 PM EDTFLASH FLOOD4 W Downtown Jacksonvil, FLPUBLIC REPORTED 2-3 FEET ALONG COLUMBUS AVENUE. THE WATER WAS BEGINNING TO GET INTO THE YARDS AS WELL.
Jun 26, 8:20 PM EDTFLOOD6 Nne Mandarin, FLPUBLIC REPORTED FLOODING COMING UP TO HOUSE PORCHES NEAR BRADFORD AND OLD KINGS ON THE SOUTH SIDE.
Jun 26, 8:30 PM EDTFLASH FLOOD5 Nnw Lakeside, FLRETENTION POND OVERFLOWED AND WAS APPROACHING A HOUSE ON COLLINS RIDGE BOULEVARD.
Jun 26, 9:02 PM EDTFLASH FLOOD4 Wsw Downtown Jacksonv, FLWATER IS COVERING THE ROAD IN THE 3600 BLOCK OF POST STREET AND IS LAPPING AT THE DOORS OF HOUSES.
Jun 26, 9:26 PM EDTFLASH FLOOD2 Nne Mandarin, FLRESIDENT REPORTED MAJOR FLOODING AT APARTMENT COMPLEX NEAR SAN JOSE AND HARTLEY WITH WATER APPROXIMATELY 4 TO 5 INCHES DEEP INSIDE THE APARTMENT. RESIDENT WAS RESCUED.
Jun 26, 9:45 PM EDTFLASH FLOOD4 Nnw Lakeside, FLKNEE TO WAIST DEEP STANDING WATER REPORTED ON THE 3100 BLOCK OF STONEBRIER RIDGE ROAD IN OAKLEAF PLANTATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this flash flood warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.7 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1015 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1015 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
477 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
0.7
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

131 
WGUS52 KJAX 262243
FFWJAX
FLC019-031-270145-
/O.NEW.KJAX.FF.W.0017.120626T2243Z-120627T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
643 PM EDT TUE JUN 26 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* FLASH FLOOD EMERGENCY FOR...
  NORTHERN CLAY COUNTY IN NORTHEAST FLORIDA
  DUVAL COUNTY IN NORTHEAST FLORIDA

* UNTIL 945 PM EDT

* AT 639 PM EDT...EMERGENCY MANAGEMENT REPORTED FLOODING FROM A
  THUNDERSTORM NEAR RIVERSIDE...OR NEAR DOWNTOWN JACKSONVILLE...
  MOVING NORTHEAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DOWNTOWN JACKSONVILLE...BAYARD...JACKSONVILLE INTERNATIONAL
  AIRPORT...ARLINGTON...UNF...OCEANWAY...FORT CAROLINE...SAN PABLO...
  JACKSONVILLE BEACH...NEPTUNE BEACH...MAYPORT...LITTLE TALBOT ISLAND
  AND TALBOT ISLAND. THIS ALSO INCLUDE HOMES IN THE OAKLEAF        
PLANTATION AREA AND THOSE NEAR DOCTORS INLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 3 TO 5 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN ALSO CALL THE NATIONAL WEATHER
SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT FLOODING.

&&

LAT...LON 3025 8144 3011 8143 3010 8154 3012 8154
      3013 8160 3012 8168 3005 8169 3008 8193
      3039 8189 3058 8161 3055 8161 3057 8159
      3052 8154 3056 8152 3055 8149 3049 8141
      3026 8137

$$

ENYEDI
2 follow-up statements
545 
WGUS72 KJAX 262328
FFSJAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
728 PM EDT TUE JUN 26 2012

FLC019-031-270145-
/O.CON.KJAX.FF.W.0017.000000T0000Z-120627T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAY FL-DUVAL FL-
728 PM EDT TUE JUN 26 2012

...A FLASH FLOOD EMERGENCY CONTINUES FOR DUVAL AND NORTHEAST CLAY COUNTIES...

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR DUVAL
AND NORTHERN CLAY COUNTIES...

AT 724 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A BROAD 
AREA OF HEAVY RAINFALL ACROSS DOWNTOWN JACKSONVILLE AND NORTHEAST 
CLAY COUNTY PRODUCING FLASH FLOODING. WATER RESCUES WERE OCCURRING 
ACROSS PORTIONS OF DUVAL AND NORTHEAST CLAY COUNTY. THIS AREA OF 
SLOW MOVING RAINFALL WILL DRIFT SLOWLY EAST TO SOUTHEAST THROUGH 10 
PM. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAN
PABLO...OCEANWAY...JACKSONVILLE BEACH...FORT CAROLINE...NEPTUNE 
BEACH...MAYPORT...LITTLE TALBOT ISLAND AND TALBOT ISLAND. AREAS IN 
NORTHEAST CLAY COUNTY INCLUDING ORANGE PARK...ARGYLE...OAKLEAF 
PLANTATION AND DOCTORS INLET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN ALSO CALL THE NATIONAL WEATHER
SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT FLOODING.

&&

LAT...LON 3025 8144 3011 8143 3010 8154 3012 8154
      3013 8160 3012 8168 3005 8169 3008 8193
      3039 8189 3058 8161 3055 8161 3057 8159
      3052 8154 3056 8152 3055 8149 3049 8141
      3026 8137

$$

ENYEDI
362 
WGUS72 KJAX 270051
FFSJAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
851 PM EDT TUE JUN 26 2012

FLC019-031-270145-
/O.CON.KJAX.FF.W.0017.000000T0000Z-120627T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAY FL-DUVAL FL-
851 PM EDT TUE JUN 26 2012

...A FLASH FLOOD EMERGENCY FOR DUVAL COUNTY AND NORTHEAST CLAY 
COUNTY...

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR DUVAL
AND NORTHERN CLAY COUNTIES...

AT 848 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SIGNIFICANT 
FLOODING ACROSS THE JACKSONVILLE WESTSIDE...DOWNTOWN JACKSONVILLE 
AND IN PORTIONS OF THE ARLINGTON AREA. AREAS FROM OAKLEAF PLANTATION 
AND ORANGE PARK ALSO HAVE SIGNIFICANT FLOODING INCLUDING ROAD 
CLOSURES. THE BROAD AREA OF RAIN WAS MOVING SOUTHEAST AT 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 ARE POSSIBLE IN THE WARNED 
AREA THROUGH MIDNIGHT.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN 
AROUND...DONT DROWN.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN ALSO CALL THE NATIONAL WEATHER
SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT FLOODING.

&&

LAT...LON 3025 8144 3011 8143 3010 8154 3012 8154
      3013 8160 3012 8168 3005 8169 3008 8193
      3039 8189 3058 8161 3055 8161 3057 8159
      3052 8154 3056 8152 3055 8149 3049 8141
      3026 8137

$$

ENYEDI

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 2:47 PM EDT, 3 hours 56 minutes earlier.

Area forecast discussion, Jun 26, 2:47 PM EDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
247 PM EDT TUE JUN 26 2012

...NEAR RECORD RIVER FLOODING EXPECTED...

.SHORT TERM...NOW THROUGH FRIDAY...

NOW THROUGH TONIGHT...DEBBY TO TRACK INTO NORTH FLORIDA TONIGHT AND
EXPECT HEAVY RAIN BAND ALONG THE I-10 CORRIDOR AND FL/GA BORDER TO
INTENSIFY LATE THIS AFTERNOON/EVENING WITH RAINFALL BECOMING HEAVY
AT TIMES AND WILL CONTINUE TO EXACERBATE ALREADY ONGOING AREAL
FLOODING AND WILL PUSH RIVER LEVELS TO NEAR RECORD FLOODS ALONG
BLACK CREEK AND THE ST MARYS RIVER ALONG WITH MAIN STEM RIVER
FLOODING ALONG THE SUWANNEE AND SANTA FE RIVERS. WIDESPREAD 4-8
INCHES OF RAINFALL WILL LEAD TO STORM TOTALS OF 15-25 INCHES BY LATE
TOMORROW. FLOOD WATCH WILL REMAIN INTACT ACROSS ALL OF NORTHEAST
FLORIDA AND PORTIONS OF SOUTHEAST GEORGIA ALONG THE FL/GA BORDER.
BREEZY WINDS WILL BE POSSIBLE AS SYSTEM TRACKS INTO NE FL WITH SOUTH
WINDS AT 15-20MPH WITH GUSTS TO 25 MPH ACROSS NE FL AND NE WINDS AT
15-20G25 MPH ACROSS SE GA. FOR NOW WILL HOLD OFF ON ANY LAKE WIND
ADVISORY PRODUCTS UNLESS LOCALIZED WINDY CONDITIONS DEVELOP THIS
EVENING AS THE SYSTEM MOVES INLAND.

WEDNESDAY...TD DEBBY OVER NORTH FLORIDA WITH HEAVY RAINFALL WILL
SLOWLY EDGE TOWARD THE COAST DURING THE DAY. HEAVY RAINFALL THREAT
SHOULD BE MAINLY ACROSS NE FL ALONG AND JUST TO THE NORTH OF CENTER
TRACK. DO NOT EXPECT MUCH MORE THAN BREEZY CONDITIONS ASSOCIATED
OVER INLAND AREAS WHILE STRONG NORTHEAST FLOW ON NORTH SIDE OF
SYSTEM COULD DEVELOP ALONG THE COAST FROM BRUNSWICK SOUTHWARD TO
JACKSONVILLE AND THIS HAS THE POTENTIAL TO HELP ENHANCE SHOWER
ACTIVITY THERE AS WELL AS PRODUCE A BRIEF 1-2 FT TIDAL SURGE ALONG
THE ATLANTIC COASTAL COUNTIES...BUT TIMING WILL BE EVERYTHING AND
WILL DEPEND IF IT OCCURS DURING HIGH OR LOW TIDE CYCLE. MAX TEMPS
SHOULD PUSH INTO THE 80S...BUT HOW WARM WILL DEPEND HOW FAST THE
SYSTEM IS MOVING...WITH BEST CHANCE OF UPPER 80S ACROSS INLAND SE GA
WHERE SUNSHINE SHOULD BREAK OUT FIRST AND RAIN ENDS DURING THE
MORNING HOURS.

WED NIGHT...RAINFALL BAND ON BACKSIDE OF TD DEBBY ACROSS THE COASTAL
AREAS AND ALONG LAGGING TROF ACROSS NE FL SHOULD SLOWLY MOVE
OFFSHORE WITH FLOODING RAINFALL THREAT ENDING DURING THE EVENING
HOURS. SKIES WILL BECOME MOSTLY CLEAR ACROSS SE GA WITH LOWS
ACTUALLY FALLING INTO THE UPPER 60S AND LOWER/MID 70S STILL EXPECTED
ACROSS NE FL.

THURSDAY...MODELS ARE NOW TRENDING TOWARD A MUCH DRIER DAY AS THE
FORECAST AREA SHOULD BE COMING UNDER THE INFLUENCE OF DRIER AIRMASS
ON THE BACK-SIDE OF DEPARTING TROPICAL SYSTEM AND EXPECT JUST A
SLIGHT CHANCE OF SHOWERS/STORMS WITH MAX TEMPS REBOUNDING BACK INTO
THE LOWER 90S ACROSS INLAND LOCATIONS AND NEAR 90 ALONG THE COAST.

FRIDAY...RIDGE BUILDING OVER THE REGION WILL LEAD TO FIRST OF
SEVERAL VERY HOT AND HUMID DAYS WITH MAX TEMPS SOARING INTO THE
MID/UPPER 90S AND WILL PRODUCE HEAT INDICES INTO THE 105-110 RANGE.
HEAT ADVISORIES MAY NEED TO BE INITIATED.

.LONG TERM...SATURDAY THROUGH TUESDAY...
HIGH PRESSURE RIDGE WILL REMAIN OVER THE REGION WITH ABOVE NORMAL
TEMPERATURES INTO THE 90S AND HEAT INDICES OVER 100 DEGREES EACH
AFTERNOON. RAIN CHANCES WILL REMAIN BELOW CLIMO VALUES WITH ONLY
ISOLATED TO SCATTERED AFTERNOON/EVENING THUNDERSTORMS POSSIBLE. MAIN
STORY WILL BE THE HEAT AND HUMIDITY WITH HEAT INDICES APPROACHING
110 DEGREES EACH AFTERNOON AND THE NEED FOR POTENTIAL HEAT RELATED
PRODUCTS TO BE ISSUED.

&&

.AVIATION...HAVE GONE WITH PREVAILING MVFR AND VCSH ACROSS THE NE FL
TERMINALS AS RAINBANDS WILL CONTINUE TO TRAVERSE THE AREA. MAY SEE A
FEW POCKETS OF IFR IN SOME OF THE HEAVIER BANDS. KSSI WILL HAVE
PREVAILING -SHRA WITH MVFR AND OCNL IFR FROM THE COMBINATION OF RAIN
BANDS AND STALLED TROUGH AXIS OVER THAT AREA.

&&

.MARINE...TROUGH AXIS WILL SLOWLY MOVE SOUTH ACROSS THE WATERS
AS TROPICAL STORM DEBBY MOVES ACROSS THE FL PENINSULA ON
WEDNESDAY. NE WINDS WILL INCREASE AS THE AXIS MOVES SOUTH AND
DEBBY MOVES ACROSS THE FL PENINSULA. FOR NOW...WILL CONTINUE THE
SMALL CRAFT ADVISORY OFFSHORE THROUGH WEDNESDAY NIGHT. THE ADVISORY
OFFSHORE MAY NEED TO BE EXTENDED BEYOND THAT TIME AND ALSO EXPANDED
TO THE NEAR SHORE. BRIEF GALE FORCE GUSTS ARE POSSIBLE EARLY
THURSDAY AS DEBBY MOVES OFFSHORE.

RIP CURRENTS: MODERATE RISK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  68  87  66  93 /  50  10   0   0
SSI  74  82  72  88 /  90  50  10   0
JAX  72  85  69  90 /  90  60  20  10
SGJ  75  84  74  88 / 100  70  30  10
GNV  73  86  71  91 /  90  60  20  10
OCF  74  87  72  91 /  90  70  40  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ALACHUA-BAKER-BRADFORD-
     CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-
     NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

GA...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR BRANTLEY-CHARLTON-
     CLINCH-COASTAL CAMDEN-COASTAL GLYNN-ECHOLS-INLAND CAMDEN-
     INLAND GLYNN-WARE.

AM...SMALL CRAFT ADVISORY UNTIL 10 PM EDT WEDNESDAY FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

&&

HESS/PETERSON/WALKER
Hazardous weather outlook, Jun 26, 6:05 PM EDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
605 PM EDT TUE JUN 26 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-270930-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL
CAMDEN-
605 PM EDT TUE JUN 26 2012

...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING...

...LAKE WIND ADVISORY TONIGHT...

...RIVER FLOOD WARNINGS FOR THE BLACK CREEK...ST. MARYS
RIVER...SUWANNEE RIVER...SANTA FE RIVER...

...A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER NORTHEAST FLORIDA
TONIGHT...

...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES...

...SMALL CRAFT ADVISORY FOR THE ATLANTIC WATERS...

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

.FLOOD IMPACT...
THE BROAD CIRCULATION OF TROPICAL STORM DEBBY WILL CONTINUE TO
PRODUCE PROLONGED PERIODS OF HEAVY RAINFALL ACROSS MOST OF THE
REGION...WITH A FLOOD WATCH REMAINING IN EFFECT FOR ALL OF
NORTHEAST FLORIDA AND PORTIONS OF SOUTHEAST GEORGIA THROUGH
WEDNESDAY EVENING. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES
COULD CAUSE MORE DANGEROUS FLOODING.

...RIVER FLOOD IMPACT...
MAJOR FLOODING IS ONGOING ALONG BLACK CREEK IN PORTIONS OF CLAY
COUNTY AND A NEAR RECORD FLOOD IS EXPECTED.

MAJOR FLOODING IS ONGOING ALONG THE ALONG THE ST. MARYS RIVER IN
PORTIONS OF BAKER...NASSAU...CAMDEN...AND CHARLTON COUNTIES.

MINOR FLOODING IS CURRENTLY ONGOING ALONG THE SUWANNEE RIVER IN
PORTIONS OF COLUMBIA AND HAMILTON COUNTIES AND MAJOR FLOODING IS
FORECAST LATER THIS WEEK.

MODERATE FLOODING IS FORECAST ALONG THE SANTA FE RIVERS IN PORTIONS
OF ALACHUA...BRADFORD...COLUMBIA...GILCHRIST...SUWANNEE...AND UNION
COUNTIES.

.THUNDERSTORM IMPACT... A SLIGHT RISK OF SEVERE THUNDERSTORMS
EXIST FOR NORTHEAST FLORIDA THROUGH TONIGHT. THE MAIN THREATS ARE
DAMAGING WINDS AND ISOLATED TORNADOES.

.RIP CURRENTS...
A MODERATE RISK OF RIP CURRENTS AT THE AREA BEACHES THROUGH TONIGHT.

.WIND AND SEA IMPACT...
A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OUT TO 60
NAUTICAL MILES. WINDS NEAR 20 KNOTS WITH GUSTS TO 30 KNOTS ARE
EXPECTED WITH SEAS 5 TO 7 FEET. A LAKE WIND ADVISORY IS IN EFFECT
OVER LAND TONIGHT WITH WINDS GUSTING UP TO 35 MPH POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THE CENTER OF TROPICAL STORM DEBBY WILL MOVE SLOWLY EAST ACROSS
NORTH FLORIDA WEDNESDAY AND PUSH INTO THE ATLANTIC WEDNESDAY NIGHT.
PERIODS OF HEAVY RAINFALL WILL CONTINUE ACROSS MOST OF THE
AREA...WHICH WILL EXACERBATE EXISTING FLOODING CONDITIONS.

HOT AND HUMID CONDITIONS WITH HIGH TEMPERATURES INTO THE MIDDLE TO
UPPER 90S ARE EXPECTED FROM FRIDAY THROUGH THE WEEKEND. HEAT INDICES
WILL APPROACH 110 DEGREES AND HEAT ADVISORY PRODUCTS MAY BE REQUIRED.
ISOLATED THUNDERSTORMS WILL BE POSSIBLE FROM FRIDAY INTO EARLY NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO ACTIVATE IF WARNINGS ARE ISSUED AND TO
RELAY REPORTS OF FLOODING.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

NELSON/PP/JCH/MZ

In the hours before

Special weather statement, Jun 26, 5:42 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
542 PM EDT TUE JUN 26 2012

FLZ022>025-030>033-262245-
BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-NASSAU-ST. JOHNS-UNION-
542 PM EDT TUE JUN 26 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLAY...NORTHERN
BRADFORD...BAKER...COLUMBIA...ST. JOHNS...NORTHERN UNION...DUVAL AND
NASSAU COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 645 PM
EDT...

AT 542 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM FIVE POINTS TO 4
MILES NORTHWEST OF MIDDLEBURG TO DUPONT CENTER...MOVING NORTHEAST AT
20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
WATERTOWN...SPUDS...RAIFORD...PENNEY FARMS...MIDDLEBURG...LULU...
LAWTEY...LAKE CITY...LAKE BUTLER AND KINGSLEY THROUGH 645 PM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2962 8147 2962 8152 2975 8152 2984 8159
      2982 8184 2998 8206 3006 8279 3018 8279
      3059 8249 3057 8223 3037 8218 3036 8205
      3056 8200 3075 8204 3083 8195 3072 8161
      3073 8149 3070 8142 3051 8144 2978 8124
TIME...MOT...LOC 2142Z 217DEG 18KT 3023 8265 3010 8195
          2975 8131

CHASE
Local storm report, Jun 26, 5:50 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
550 PM EDT TUE JUN 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     FLOOD            3 NW NORMANDY           30.33N 81.80W
06/26/2012                   DUVAL              FL   PUBLIC

            CREEK OVERFLOW FLOODING INTO HOMES ON OLD PLANK ROAD.
            WATER DEPTH ESTIMATED AT 18 INCHES.

&&

PKEEGAN
Special weather statement, Jun 26, 5:51 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
551 PM EDT TUE JUN 26 2012

FLZ031-032-262215-
BRADFORD-CLAY-
551 PM EDT TUE JUN 26 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN CLAY
AND CENTRAL BRADFORD COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS
VALID UNTIL 615 PM EDT...

AT 551 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTH OF HAMPTON...OR 13 MILES
SOUTHEAST OF RAIFORD...MOVING NORTHEAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SAMPSON...HAMPTON AND
STARKE THROUGH 615 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH
LITTLE OR NO ADVANCE WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3002 8221 3001 8208 2994 8199 2983 8208
      2989 8225
TIME...MOT...LOC 2151Z 203DEG 12KT 2992 8213

CHASE
Local storm report, Jun 26, 6:25 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
625 PM EDT TUE JUN 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     FLASH FLOOD      DOWNTOWN JACKSONVILLE   30.33N 81.66W
06/26/2012                   DUVAL              FL   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTED SEVERAL WATER RESCUES
            ONGOING AT THIS TIME ACROSS JACKSONVILLE. EXACT LOCATIONS
            ARE UNKNOWN AT THIS TIME.

&&

SPC
Local storm report, Jun 26, 6:33 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
633 PM EDT TUE JUN 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      6 NNW ORANGE PARK       30.25N 81.74W
06/26/2012                   DUVAL              FL   PUBLIC

            YARDS AND ROAD FLOODED AT BLACKTHORN ROAD.

&&

MZ
Local storm report, Jun 26, 6:38 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
638 PM EDT TUE JUN 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      2 WSW LAKESIDE          30.11N 81.80W
06/26/2012                   CLAY               FL   PUBLIC

            YARDS AND ROAD FLOODED AT OLD JENNNINGS ROAD.

&&

MZ

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:50 PM EDTAreal Flood AdvisoryJAXClay, Duval, Nassau, Saint Johns115 min
Jun 25, 8:57 PM EDTAreal Flood WarningJAXBaker, Columbia, Hamilton, Suwannee3 hr
Jun 25, 9:14 PM EDTFlash Flood WarningJAXDuval, Nassau, Saint Johns2 hr
Jun 25, 10:09 PM EDTSpecial Marine WarningJAX2 hr
Jun 25, 10:39 PM EDTFlash Flood WarningJAXBaker, Bradford, Columbia, Hamilton, Suwannee, Union3 hr
Jun 25, 11:03 PM EDTFlash Flood WarningJAXBaker, Duval, Nassau, Saint Johns3 hr
Jun 25, 11:59 PM EDTSpecial Marine WarningJAX61 min
Jun 26, 1:18 AM EDTFlash Flood WarningJAXBaker, Bradford, Columbia, Duval, Hamilton, Nassau and 2 more4 hr
Jun 26, 4:28 AM EDTFlash Flood WarningJAXNassau4 hr
Jun 26, 5:13 AM EDTFlash Flood WarningJAXBaker, Columbia, Hamilton, Suwannee3 hr
Jun 26, 6:48 AM EDTSpecial Marine WarningJAX117 min
Jun 26, 8:27 AM EDTAreal Flood WarningJAXBaker, Columbia, Hamilton, Suwannee6 hr
Jun 26, 9:05 AM EDTAreal Flood WarningJAXNassau6 hr
Jun 26, 9:53 AM EDTSpecial Marine WarningJAX2 hr
Jun 26, 11:35 AM EDTRiver Flood WarningJAXColumbia, Gilchrist, Suwannee16 days
Jun 26, 12:03 PM EDTSpecial Marine WarningJAX87 min
Jun 26, 12:23 PM EDTRiver Flood WarningJAXGilchrist, Suwannee9 days
Jun 26, 12:34 PM EDTRiver Flood WarningJAXHamilton, Suwannee10 days
Jun 26, 1:14 PM EDTSpecial Weather StatementJAXColumbia46 min
Jun 26, 1:22 PM EDTSpecial Marine WarningJAX98 min
Jun 26, 1:26 PM EDTSpecial Marine WarningJAX2 hr
Jun 26, 1:39 PM EDTSpecial Weather StatementJAXColumbia36 min
Jun 26, 1:40 PM EDTSpecial Weather StatementJAXClay35 min
Jun 26, 2:13 PM EDTSpecial Weather StatementJAXClay32 min
Jun 26, 2:23 PM EDTAreal Flood WarningJAXBaker, Columbia, Hamilton, Suwannee, Union6 hr
Jun 26, 3:13 PM EDTFlash Flood WarningJAXSuwannee3 hr
Jun 26, 3:13 PM EDTSpecial Weather StatementJAXBaker47 min
Jun 26, 3:38 PM EDTAreal Flood WarningJAXClay, Duval, Nassau3 hr
Jun 26, 3:38 PM EDTSpecial Weather StatementJAXClay52 min
Jun 26, 3:50 PM EDTSpecial Weather StatementJAXBaker40 min
Jun 26, 4:15 PM EDTFlash Flood WarningJAXDuval3 hr
Jun 26, 4:20 PM EDTSpecial Weather StatementJAXSaint Johns40 min
Jun 26, 4:24 PM EDTFlash Flood WarningJAXBaker, Bradford, Columbia, Union3 hr
Jun 26, 4:24 PM EDTSpecial Weather StatementJAXClay51 min
Jun 26, 4:42 PM EDTSpecial Weather StatementJAXBaker48 min
Jun 26, 4:48 PM EDTSpecial Weather StatementJAXBaker, Clay, Columbia, Duval, Nassau, Saint Johns and 1 more57 min
Jun 26, 5:19 PM EDTLake Wind AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more16 hr
Jun 26, 5:42 PM EDTSpecial Weather StatementJAXBaker, Clay, Columbia, Duval, Nassau, Saint Johns and 1 more63 min
Jun 26, 5:47 PM EDTSpecial Marine WarningJAX58 min
Jun 26, 5:51 PM EDTSpecial Weather StatementJAXBradford24 min
Jun 26, 6:24 PM EDTFlash Flood WarningJAXDuval3 hr
Jun 26, 6:47 PM EDTSpecial Marine WarningJAX88 min
Jun 26, 7:49 PM EDTSpecial Marine WarningJAX86 min

Nearby

Flash Flood Warnings in Florida, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.